# SDR USAAF97024

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 200739616
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 1688 - EN ROUTE PIT-ROC, CREW RECEIVED THE MFDU MESSAGE, 'L LG DOWNLOCK SW'.  SUBSEQUENTLY, CREW RECEIVED A LANDING GEAR DOWN INDICATION AND A GREEN GEAR LIGHT ON THE MAIN PANEL.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR PRIMARY DOWNLOCK SWITCH.  A SATISFACTORY GEAR SWING WAS PERFORMED.  (M)
